# SDR FDEA201409112579

- Difficulty date: September 11, 2014
- Submitted: September 16, 2014
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24289
- Aircraft time: 73,387 hours, 25,096 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Part number: 00
- Condition: Damaged
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR VERY DIFFICULT TO OPEN FROM THE OUTSIDE.  THE UPPER BUTTERFLY HANDLE IS NOT COMING OUT.  IT WORKS ONLY WHEN PLAYING WITH THE LOWER HANDLE & ONLY WHEN PULLING VERY HARD ON THE UPPER  BUTTERFLY HANDLE.  REMOVED AND INSTALLED R1 EXTERIOR  HANDLE MECHAMISM IAW MM 52-11-13-2. OP CHECKED OK.
